# SDR ASAA2016081317675

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 1,478 hours, 486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11596
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 25,452 hours, 8,164 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.   ACCOMPLISHED PACK FLOW TEMP CONTROLLER BITE PROCEDURE. LEFT CONTROLLER GROUND TEST PASS, NO FAULTS NOTED. RIGHT CONTROLLER SHOWED FAULT CODES 21-51510 TEMP CONTROL VALVE, 21-51260 MOTOR OPEN AND 21-51267 TVC ON EXISTING FAULTS. FAULT HISTORY SHOWED SAME FAULTS ON LAST 3 FLIGHT LEGS, IAW AMM 21-61-00-740-801-002. REMOVED AND REPLACED RIGHT PACK TEMP CONTROL VALVE, OPS CHECK, LEAK CHECK GOOD, REF CMM 21-50-83. PERFORMED RIGHT CONTROLLER BITE PROCEDURE GROUND VERIFICATION TEST, PASS, NO FAULTS NOTED, IAW AMM 21-61-00.
